# SDR CA190305010

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 347K63
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE BURST AFTER LANDING - CREW HEARD LOUD NOISE SOME 7-8 SECONDS AFTER LANDING. BURST TIRE OF WHEEL #2 (LH MLG INBOARD SIDE) WAS FOUND WITH A RUPTURE OF THE TIRE CASING. TREAD HAVEN`T SEPARATED FROM THE CASING AND NO MISSING THREAD PARTS OBSERVED. AIRBALTIC. ATC WAS INFORMED. NO OBJECTS WERE FOUND ON RWY. (TC# 20190305010)
